# SDR ASOA2013040403315

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Unserviceable
- Location: Wing
- Part time: 992,784 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 652JB HAS ONE BAD NUT PLATE.   R & R NUTPLATE IAW SRM 51-42-06-001-001-A01.  REPAIR CLASSIFIED AS A MAJOR.
